# SDR HNAA2024122401250

- Difficulty date: November 21, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 41,904 hours, 37,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F010822 RH CENTER FLOOR GUSSET CORRODED BETWEEN FR 38 / 45.  REMOVED AND REPLACED RH CENTER FLOOR GUSSET BETWEEN FR 38 / 45 IAW EMB 145 SRM 51-40-02
